Well, here's the nature of my old body...
I’m a 56 year old diabetic man who has been on insulin for over 40 years and the last 10 on an insulin pump. I didn't start having serious problems until I was about 40; and that’s when things began a downhill slide to my present condition. I have lost the ability to feel the low insulin reactions; I have had levels as low as 29 and as high as ‘HI’ on my glucometer most of the time my A1C test are about 7.3 or give or take. My doctor don’t like this, but agree I should run them higher than normal.
I had a heart attack 40 from cholesterol buildup; the stuff that killed my mother, she never got her level below 300 and lived to be almost 80. My condition is a family condition and my levels with meds are much more normal. My first angioplasty, the second came 10 years later and a stint was installed so it should outlive me.
My kidneys are doing well enough at 95%, my feet have severe neuropathy, my eyes have not had difficulty other than being near sighted.
Now my latest difficulty and honestly this scares me!!! I have my second penile implant which is a wonderful device! I have used the all of the other options to get an erection for the last 15 years and this was the final option the satisfied my wife and myself; anyway, I had my second one installed in December of 2011 and it works fine. What doesn’t work fine is my ability to have an orgasm or ejaculate. It is a condition I have had all of my life which is sort of the opposite of premature ejaculation. You might say I could control my output very well. The past year or so, I have had to masturbate for an hour or more in order to get to the big O, now, I simply unable to complete the sexual journey; I enjoy the pleasure of the trip, but there is no conclusion.
I have been taking Effexor ER for many years. Would it be possible for that to be causing the difficulty? There are others but that seems to be the only one that causes sexual side effects.